Metoprolol and epinephrine

Common Questions and Answers about Metoprolol and epinephrine

toprol

Avatar m tn I am 5'10 and 155lbs. I was very active several years ago and raced motocross for years. I went to my family doctor and she check my thyroid. Those results came back good. So I asked her to check my epinephrine levels because it almost seems like i have too much adrenaline. Those results cam back slightly high so she referred me to an endocrinologist. She also put me on 50mg of metoprolol (beta blocker).
Avatar n tn I tested high for the catecholamine hormones... Epinephrine Epinephrine and nor-epinephrine. But My Estrogen levels are in the too high range too and my progesterone is almost absent. Which is somewhat contradicting. I was just put on Toprol a couple of weeks ago and now am starting to feel better. I have lost 15 pounds in 2 weeks on just bed rest! I wondered if my hormones play a role in this. I also have problems with lax joints particularly during PMS time. I dislocate easily.
Avatar f tn If it's low, it's more likely to have a cardiac cause. 24 hour urine analysis for epinephrine and norepinephrine, and the blood tests metanephrine and normetanephrine could also be useful.
Avatar n tn She smiled and looked at the nurse in the room and said actually no I don't think your crazy and I (she) just had a big seminar about it with the doctors around town. She said it is directly related to the hormones in a womens cycle. That's not to say it can't happen at other times of the month. There are "triggers as she said. Caffein, alcohol and so forth. I felt better. I take medicine for it and sometime right before my cycle starts I have to take more because it can get so bad.
Avatar n tn I think everything is over and I clean up. I walk out of the toilet and in about 2 minutes time the stomach cramp and the fainting sensation comes back (I've fainted only once to date from this and was out for about 15-20 minutes). 6. When I get back to the toilet I have a really violent Diarrhoea episode in pure liquid state.
Avatar m tn Im 20 years old. I work out and play competitive baseball in college which I thoroughly enjoy. I am very social with many friends. I see my family once a week while Im away at school. 2 years ago my pediatrician found my BP a bit high. I followed up with a Kidney specialist and had a doplar done, negative. I have seen 3 different endocrinologists to rule out pheocromocytoma and cushings and psueudo cushings disease, and they are ruled out.
Avatar f tn However, urologist told me that my kidney disease and kidney stones SHOULD NOT cause pain (unless actively trying to pass stones). i can completely tell its my kidneys that are inflammed on and off. And its when I dont have an active infection or am not trying to pass the stones......................WHAT is causing my pain and ANY advice you can give based on my explantion, please do so. I know I am low on Vit D (Dr just prescibed 50K once per week), and that I need to see a nutrionist.
Avatar n tn She wore a 24 hour heart monitor and our general practioner said it reported over 800 pvcs in that 24 hour period. He prescribed metoprolol tartr 25 mg 2x a day and scheduled her to see a cardiologist next week. I have a few questions... 1) Is this perscription necessary before she is seen by a cardioloigist (I understand it is used to decrease the number of pvc's) 2). What would be considered a dangerouse number of pvc's over a 24 hour period? 3).
Avatar n tn As the alcohol begins to wear off, GABA levels decrease, and epinephrine and norepinephrine levels subsequently increase. This is what happens when alcoholics experience withrawals, except it is much more pronounced, so much so that it can result in death. Don't worry about your heart beating around 100 bpm; this is not very fast (but sure is scary!
Avatar m tn With Metoprolol ER 50 mg they are in the ~18 to 20,000/day range and my heart rate does not go over 70 BPM unless I exert myself.
Avatar n tn I take quite a high dose of statins for high cholesterol, from which most of my family suffer, and I have done so for over 20 years since statins started in the UK, I tend to blame this for how bad I feel as I have been changed from statin to statin to try and control the cholesterol level and some make me feel worse than others, my diet is restricted as I cant eat much anyway.
Avatar n tn At this point I had seen 4 different cardiologists and they all agreed I had inappropriate sinus tachycardia. Soooooooo they recommend metoprolol, a beta blocker and they wanted to follow up with me. 2 months pass and I still hadn't taken the medicine. Why you ask? Well I just am not a big believer in medicine. Even though I myself am IN the medical field, I just had a hard time accepting the fact I had this illness. I guess in the back of my head I was hoping it would all go away.
Avatar n tn I am on cardizem 180, for high bp, and to help my heart rate. I was on metoprolol before , which I think startd this whole problem to begin with. I was normal, and fine till starting bp meds. I again last night had 3 episodes of the racing heart, high bp, flushed face, shaking etc. It happened when I just lay down to sleep. It's driving me crazy. I'm worried about it all the time, I'm wearing an event monitor for 4 weeks, so I can catch the episodes, and send them.
Avatar m tn However, I had a pacemaker fitted at the end of January and that seems to have really upset things. Now my palpitations come on for any reason and aren't controlled by me (only by A&E and the wonderful drug, Adenosene). So now I can add bending over, pulling out a drawer, picking up something from a table, coughing, sneezing, opening the front door to the list of triggers - I'm just lucky I guess!! Hope this helps?
1124887 tn?1313758491 I was diagnosed with IST (inappropriate sinus tachycardia) prior to the tilt table test, where I was diagnosed with POTS.
2109196 tn?1334186552 When I was experiencing SVT episodes of 3-5 times per month, I was very fortunate that my cardiolgist stopped after trying 2 medications, Metoprolol and Sotalol, and said.. "Tom drug therapy is just as dangerous and perhaps more so than the electrophysiology procedure, and I think we ought to look at that." So that's when we began to look at that possibility. In my case, things worked out pretty well, but I don't know if the affected muscle tissue will bridge over again someday.
Avatar m tn No matter how many times I was reassured by Doctors and Emergency room Doctors I was conivinced I was going to die everytime I had an epsiode. I was started on Xanax and Prozac and Metoprolol when I was 23 years old and went into remission from my Cardiac Neurosis. When I was 26 I started having frequent PVC's every day. I went to a cardiologist who told me my PVC's were benign so I suffered through them every day for over a year. Then one day they just stopped.
Avatar n tn I know because i have asthma and have taken primatene mist which has epinephrine in it which seriously disrupted my life while taking it.Anything with a stimulant can give you skipped beat or flutters especially if you are sensitive enough to it and have had these in the past.My advice stay clear of all stimulants and check labels to see what is in whatever you ingest be it food or drugs.
61536 tn?1340701763 I know sometimes I get the flutters and then other times I get the flip flops that FREAK me out....are those couplets? 11.NO 12. Yep. I'm on 25 mg of metoprolol daily and Xanax as needed 13. No that I know of...been tested for Thyroid problems. 14. PRAYER and lots of it. I read the bible, inspriational/success stories of people who have overcome anxeity. The message boards help a lot-the folk on it giving great advice.